# SDR AWXA0000292

- Difficulty date: May 4, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-231
- Aircraft serial: 584
- Aircraft time: 16,808 hours, 6,777 cycles
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Manifold
- Part number: S43500272
- Part serial: 5338
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 16,810 hours, 6,777 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, YELLOW HYD LOSS.  AFTER TAKEOFF, LOST YELLOW HYDRAULIC SYSTEM.  ECAM PROCEDURES ACCOMPLISHED.  REMOVED AND REPLACED LEAKING GROUND SERVICE MANIFOLD, LK AND OPS CK GOOD.  RECOMMENDATION:  REMAIN OPEN PENDING REVIEW OF TEARDOWN REPORT, A/C HAS HISTORY OF YELLOW SYS LOW, NO TOTAL LOSS OF FLUID.
